Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 8, NWS Mobile, AL

February 7, 2013Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Feb 7, 2013, 9:14 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2013, 9:14 AM CST (15:14 UTC)
Expired
Feb 7, 2013, 10:15 AM CST
In force
61 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS54 KMOB 071514
SVRMOB
FLC091-113-071615-
/O.NEW.KMOB.SV.W.0008.130207T1514Z-130207T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
914 AM CST THU FEB 7 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 1015 AM CST

* AT 910 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  BAGDAD TO 6 MILES NORTHEAST OF GULF BREEZE TO 9 MILES SOUTH OF
  WARRINGTON...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...             OCEAN CITY...         FORT WALTON BEACH...
  WOODLAWN BEACH...     TIGER POINT...        NAVARRE BEACH...
  HOLLEY...             SHALIMAR...           LAKE LORRAINE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 46.

LAT...LON 3036 8721 3045 8695 3050 8703 3054 8703
      3044 8710 3044 8711 3054 8712 3063 8708
      3063 8707 3071 8678 3067 8638 3046 8639
      3048 8646 3042 8659 3042 8644 3038 8639
      3037 8640 3038 8692 3039 8687 3039 8690
TIME...MOT...LOC 1514Z 262DEG 39KT 3061 8697 3040 8702
          3025 8723

$$
5 follow-up statements
848 
WWUS54 KMOB 071537
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
937 AM CST THU FEB 7 2013

FLC091-113-071615-
/O.CON.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
OKALOOSA FL-SANTA ROSA FL-
937 AM CST THU FEB 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR SOUTHEASTERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES...

AT 934 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES EAST OF BAGDAD TO 9 MILES NORTHWEST OF MARY ESTHER TO 12 
MILES EAST OF GULF BREEZE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  WOODLAWN BEACH...
  NAVARRE BEACH...      HOLLEY...             SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        NAVARRE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 30 AND 36.

LAT...LON 3039 8690 3038 8700 3044 8698 3045 8695
      3046 8697 3049 8696 3054 8696 3063 8699
      3068 8680 3067 8638 3046 8639 3048 8646
      3042 8659 3042 8644 3038 8639 3037 8640
      3038 8692 3039 8687
TIME...MOT...LOC 1537Z 264DEG 26KT 3057 8681 3049 8677
          3033 8694

$$
393 
WWUS54 KMOB 071544
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CST THU FEB 7 2013

FLC091-113-071615-
/O.CON.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
OKALOOSA FL-SANTA ROSA FL-
944 AM CST THU FEB 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR SOUTHEASTERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES...

AT 943 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES NORTH OF WRIGHT TO 7 MILES WEST OF MARY ESTHER TO 15 MILES 
WEST OF MARY ESTHER...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  NAVARRE BEACH...
  SHALIMAR...           LAKE LORRAINE...      CINCO BAYOU...
  NAVARRE...            WRIGHT...             VALPARAISO...

LAT...LON 3039 8693 3042 8692 3045 8687 3050 8683
      3056 8681 3062 8682 3068 8680 3067 8638
      3046 8639 3048 8646 3042 8659 3042 8644
      3038 8639 3037 8640 3038 8692 3039 8687
TIME...MOT...LOC 1544Z 265DEG 27KT 3061 8667 3044 8678
          3034 8689

$$
442 
WWUS54 KMOB 071550
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
950 AM CST THU FEB 7 2013

FLC113-071600-
/O.CAN.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
SANTA ROSA FL-
950 AM CST THU FEB 7 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN SANTA ROSA COUNTY...

AT 948 AM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN 
SANTA ROSA COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3039 8659 3039 8680 3048 8680 3055 8675
      3060 8677 3068 8677 3067 8638 3046 8639
      3048 8646 3042 8659 3040 8658 3040 8653
      3042 8650 3042 8644 3038 8639 3037 8640
TIME...MOT...LOC 1550Z 242DEG 32KT 3067 8661 3054 8665
          3040 8678

$$

FLC091-071615-
/O.CON.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
OKALOOSA FL-
950 AM CST THU FEB 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR SOUTHERN OKALOOSA COUNTY...

AT 948 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES SOUTHWEST OF CRESTVIEW TO 6 MILES NORTH OF WRIGHT TO 8 MILES
WEST OF MARY ESTHER...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        WRIGHT...
  VALPARAISO...         NICEVILLE...          MARY ESTHER...

LAT...LON 3039 8659 3039 8680 3048 8680 3055 8675
      3060 8677 3068 8677 3067 8638 3046 8639
      3048 8646 3042 8659 3040 8658 3040 8653
      3042 8650 3042 8644 3038 8639 3037 8640
TIME...MOT...LOC 1550Z 242DEG 32KT 3067 8661 3054 8665
          3040 8678

$$
993 
WWUS54 KMOB 071556
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
956 AM CST THU FEB 7 2013

FLC091-071615-
/O.CON.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
OKALOOSA FL-
956 AM CST THU FEB 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST
FOR SOUTHERN OKALOOSA COUNTY...

AT 952 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS NEAR 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 
6 MILES SOUTHWEST OF CRESTVIEW TO 7 MILES NORTH OF WRIGHT TO 7 MILES 
WEST OF MARY ESTHER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        WRIGHT...
  VALPARAISO...         NICEVILLE...          MARY ESTHER...

LAT...LON 3039 8659 3039 8679 3048 8675 3056 8670
      3068 8669 3067 8638 3046 8639 3048 8646
      3042 8659 3040 8658 3040 8652 3042 8650
      3042 8644 3038 8639 3037 8640
TIME...MOT...LOC 1556Z 259DEG 22KT 3068 8659 3056 8663
          3041 8676

$$
918 
WWUS54 KMOB 071600
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST THU FEB 7 2013

FLC091-071610-
/O.CAN.KMOB.SV.W.0008.000000T0000Z-130207T1615Z/
OKALOOSA FL-
1000 AM CST THU FEB 7 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
OKALOOSA COUNTY...

AT 957 AM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
OKALOOSA COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3039 8659 3039 8679 3048 8675 3056 8670
      3068 8669 3067 8638 3046 8639 3048 8646
      3042 8659 3040 8658 3040 8652 3042 8650
      3042 8644 3038 8639 3037 8640
TIME...MOT...LOC 1600Z 180DEG 0KT 3061 8679 3056 8666
          3042 8651

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 5:10 AM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 7, 5:10 AM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CST THU FEB 7 2013

.SHORT TERM [TODAY AND TONIGHT]...DAMPENING SHORT WAVE TROF MOVING
EAST OUT OF E TX INTO LOWER PARTS OF LA AND MS THIS MORNING WILL
CONTINUE TO TRACK EASTWARD QUICKLY TODAY SHIFTING MOSTLY EAST OF THE
CWFA LATER TODAY AND EARLY TONIGHT. ALOFT RIGHT REAR QUAD OF H2 100
KT JET MOVES ACROSS MUCH OF THE LOWER HALF OF THE CWFA INCLUDING THE
THE ADJACENT GULF WATERS OUT TO 60 NM BECOMING COUPLED WITH 40 TO 50
KTS H8 JET LOCATED MOSTLY OVER THE ADJACENT GULF WATERS OF AL AND
NWFL LATER THIS MORNING. AT THE SFC WINDS SHIFT MOSTLY NE LATER THIS
MORNING AND THIS AFTERNOON GENERALLY FROM COLD WEDGE WELL TO THE NE
SHIFTING SOUTHWARD...HELPING TO KEEP THE BETTER INSTABILITY OFFSHORE
THIS MORNING AND EARLY THIS AFTERNOON. WITH THIS PATTERN IT LOOKS
NOW THAT MOST OF THE SFC BASE CONVECTION WILL REMAIN OFFSHORE EARLY
TODAY WITH STILL THE CHANCE FOR BRIEF HEAVY RAIN OVER INLAND AREAS
EARLY THIS MORNING THEN EAST OF THE I-65 CORRIDOR LATER THIS MORNING
AND EARLY THIS AFTERNOON. WITH DEVELOPING SFC LOW OVER THE ADJACENT
WATERS NOSING UP AGAINST THE COOL WEDGE FROM THE NE INCREASED
ISENTROPIC LIFT GENERALLY OVER THE EASTERN HALF OF THE CWFA WILL
ALSO SUPPORT THE THREAT FOR SOME LOCALLY HEAVY RAINFALL IN SOME
AREAS TO THE EAST LATER THIS MORNING AND EARLY THIS AFTERNOON. AS A
RESULT HAVE MADE SOME ADJUSTMENTS TO THE CURRENT QPF GRIDS SHOWING
THE BETTER ACCUMULATIONS GENERALLY OVER THE EASTERN HALF OF THE CWFA
LATER THIS MORNING. AS FOR SEVERE WEATHER THE THREAT FOR A FEW
STRONG STORMS STILL EXITS BUT FURTHER SOUTH THAN EARLIER ANTICIPATED
DUE TO THE BETTER SFC BASE INSTABILITY REMAINING MOSTLY OFFSHORE. AS
FOR TEMPS WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE UNDERCUTTING
THESE VALUES A DEGREE OR TWO MOSTLY WHERE THE BETTER PRECIP IS
EXPECTED TO OCCUR. FOR LOWS TONIGHT WILL LEAN VERY CLOSE TO THE
WARMER MAV GUIDANCE GOING A TAD WARMER IN SOME AREAS MAINLY NEAR THE
IMMEDIATE COAST.  32/EE

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...ANOTHER SHORTWAVE TROUGH WILL
CLIP ACROSS NORTHERN MISSISSIPPI AND ALABAMA FRIDAY MORNING...THEN
EASTWARD TOWARD SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND THE
WESTERN FLORIDA PANHANDLE BY FRIDAY AFTERNOON. THIS FEATURE WILL
BRING A SLIGHT CHANCE OF RAIN TO THE REGION FRIDAY. RAINFALL AMOUNTS
SHOULD BE LIGHT. A COLD FRONT WILL PUSH INTO THE REGION IN THE WAKE
OF THIS FEATURE FRIDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING WILL
BUILD THROUGH THE DEEP SOUTH FRIDAY NIGHT. A COOLER AND DRIER SURFACE
AIRMASS WILL ALLOW FOR READINGS IN THE UPPER 30S TO 40S ACROSS MOST
LOCATIONS SATURDAY MORNING. DRY WEATHER IS EXPECTED TO CONTINUE
ACROSS THE REGION SATURDAY UNDERNEATH SHORTWAVE RIDGING ALOFT.
TEMPERATURES WERE TRENDED CLOSE TO GUIDANCE NUMBERS SATURDAY
AFTERNOON...WITH HIGHS EXPECTED TO RANGE IN THE MID 60S TO AROUND 70.

AN ACTIVE WEATHER PATTERN LOOKS TO RETURN LATE THIS WEEKEND INTO
EARLY NEXT WEEK. THE NEXT CYCLONE WILL DEEPEN OVER THE CENTRAL
PLAINS SUNDAY...AND WILL LIFT NORTHEASTWARD TOWARD THE GREAT LAKES
REGION BY MONDAY. AN ASSOCIATED COLD FRONT WILL STRETCH FROM THE
UPPER MIDWEST TO THE MISSISSIPPI RIVER VALLEY TO THE ARKLATEX REGION
SUNDAY AFTERNOON...BEFORE ADVANCING EASTWARD TO THE OHIO/TENNESSEE
VALLEYS AND SOUTHWESTWARD THROUGH PORTIONS OF ALABAMA...MISSISSIPPI
AND LOUISIANA BY MONDAY AFTERNOON. MEDIUM RANGE SOLUTIONS ARE IN
AGREEMENT WITH SPREADING LARGE SCALE LIFT THROUGH THE TENNESSEE AND
LOWER MISSISSIPPI RIVER VALLEYS AHEAD OF THESE FEATURES SUNDAY AND
SUNDAY NIGHT...THEN ACROSS MUCH OF THE GULF COAST MONDAY AND TUESDAY.
THE END RESULT WILL BE AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS OUR FORECAST AREA SUNDAY THROUGH TUESDAY. THE
LATEST MEDIUM RANGE NWP SUGGESTS THAT THE BEST COVERAGES WILL BE
ORIENTED ACROSS NORTHERN AND WESTERN PORTIONS OF THE CWFA LATE SUNDAY
INTO MONDAY...BEFORE SPREADING EASTWARD TO ENCOMPASS MOST LOCATIONS
LATE MONDAY/TUESDAY. CONFIDENCE WAS HIGH ENOUGH TO INCREASE GRIDDED
POPS TO THE 40-60 PERCENT RANGE ACROSS THE REGION SUNDAY AND
MONDAY...WHILE LEAVING POPS IN THE 30-40 PERCENT RANGE TUESDAY. RAIN
CHANCES SHOULD GRADUALLY DIMINISH BY WEDNESDAY AS THE UPPER LEVEL
TROUGH EXITS TO THE EAST OF THE REGION. WE WILL NEED TO CLOSELY
MONITOR THIS NEXT SYSTEM EARLY NEXT WEEK...AS THERE MAY BECOME
INCREASING POTENTIAL FOR HEAVY RAINFALL AND POSSIBLY SEVERE WEATHER.
TEMPERATURES OTHERWISE SHOULD REMAIN MILD THROUGH THE EXTENDED
FORECAST PERIOD. /21

&&

.AVIATION [12Z ISSUANCE]...LIFR TO MVFR CONDITIONS THROUGH ABOUT
19Z TODAY FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 03Z FRI THEN
LIFR TO MVFR CONDITIONS THROUGH 12Z FRI. LOW CIGS FROM 300 TO 700 FT
IN SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING WILL
INCREASE TO 700 TO 1.5K FT LATE THIS MORNING AND EARLY THIS
AFTERNOON...THEN INCREASE TO AROUND 2.5K TO 5K FT THIS AFTERNOON AND
EARLY THIS EVENING AS MOST OF THE RAIN MOVES OFF TO THE EAST...THEN
LOWERING TO 500 TO 700 FT WITH DENSE FOG POSSIBLE OVERNIGHT AND
EARLY FRI MORNING. WINDS MOSTLY FROM THE EAST AT 15 TO 25 KNOTS
EARLY TODAY WILL SHIFT MOSTLY NORTH TO NORTHEAST AT 6 TO 8 KNOTS
THIS AFTERNOON AND EARLY THIS EVENING BECOMING LIGHT AND VARIABLE
OVERNIGHT. 32/EE

&&

.MARINE...A STRONG ONSHORE FLOW MOSTLY EARLY TODAY WILL SHIFT NORTH
AND DIMINISH BY THIS AFTERNOON AS COOLER/DRIER AIR FROM THE NORTH
AND NORTHEAST PUSHES DOWN OVER THE MARINE AREA...MOSTLY IN THE WAKE
OF A DEVELOPING SFC LOW TRACKING OFF TO THE EAST LATER THIS MORNING
AND THIS AFTERNOON. WITH GUSTY SOUTHERLY WINDS MOSTLY FROM 18 TO 25
KNOTS THIS MORNING SHIFTING MOSTLY NORTH AT 12 TO 16 KNOTS THIS
AFTERNOON WILL LIKELY LET SMALL CRAFT ADVISORIES EXPIRE DURING THE
AFTERNOON HOURS. AS A RESULT WILL TRIM BACK ON THE ADVISORY BY A FEW
HOURS THIS AFTERNOON WITH THE UPDATE THIS MORNING. SEAS WILL MOSTLY
RANGE FROM 5 TO 7 FEET DURING THE STRONG ONSHORE FLOW THIS MORNING
WITH LOCALLY HIGHER WAVES IN THUNDERSTORMS SUBSIDING QUICKLY TO 2 TO
4 FEET WITH THE WINDSHIFT THIS AFTERNOON. A LIGHT NORTHERLY FLOW ON
FRI WILL BUILD LATE IN THE DAY AND CONTINUE THROUGH SAT MORNING AS A
SFC COLD FRONT MOVES SOUTH OVER MUCH OF THE NORTHERN GULF LATE FRI
AND FRI NIGHT. WINDS WILL SHIFT SE QUICKLY OVER THE WEEKEND
REMAINING AROUND 20 KNOTS OR HIGHER DUE TO ANOTHER APPROACHING
SYSTEM FROM THE NORTHWEST...PROGGED TO MOVE SOUTH OVER THE MARINE
AREA MON NIGHT INTO TUE THEN STALLING OVER OR JUST SOUTH OF THE
MARINE AREA LATE TUES INTO WED. WITH THIS...SMALL CRAFT ADVISORIES
MAY BE NEEDED OVER THE WEEKEND WITH THE STRONG OFFSHORE FLOW FRI
NIGHT INTO SAT AND THE STRENGTHENING ONSHORE FLOW LATE SAT THROUGH
SUN. 32/EE

&&

.FIRE WEATHER...RAIN WILL BE LIKELY TODAY...ESPECIALLY THIS
MORNING...AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. ANOTHER
WEAK SYSTEM WILL BRING A SLIGHT CHANCE OF RAIN AGAIN FRIDAY. RELATIVE
HUMIDITY WILL REMAIN ABOVE CRITICAL LEVELS TODAY THROUGH FRIDAY. A
WEAK FRONT WILL MOVE ACROSS THE REGION FRIDAY AFTERNOON...WITH A
COOLER AND DRIER AIRMASS IN STORE FRIDAY NIGHT AND SATURDAY. HUMIDITY
WILL BE MUCH LOWER SATURDAY...GENERALLY IN THE 30-40 PERCENT RANGE. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  52  72  46  68 /  60  05  20  05  05
PENSACOLA   68  52  68  48  66 /  80  10  20  05  05
DESTIN      67  54  66  50  65 /  90  10  20  05  05
EVERGREEN   68  48  71  41  66 /  80  10  20  05  05
WAYNESBORO  70  49  70  39  66 /  50  10  20  05  05
CAMDEN      69  46  68  38  65 /  70  10  20  05  05
CRESTVIEW   67  47  73  45  69 /  90  10  20  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&

32/21
Hazardous weather outlook, Feb 7, 6:06 AM CST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
606 AM CST THU FEB 7 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
606 AM CST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO SPREAD
ACROSS THE REGION THIS MORNING. A FEW STRONG TO NEAR SEVERE STORMS
WILL BE POSSIBLE THIS MORNING...MAINLY ALONG AND SOUTH OF THE
INTERSTATE 10 CORRIDOR. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING STRONG WIND GUSTS OF 45 TO 55 MPH AND OCCASIONAL CLOUD TO
GROUND LIGHTNING STRIKES. AN ISOLATED TORNADO ALSO CANNOT BE RULED
OUT. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAIN...WHICH MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS.

AREAS OF FOG WILL DEVELOP ACROSS THE REGION LATE TONIGHT. FOG MAY BE
LOCALLY DENSE...WITH VISIBILITIES RESTRICTED TO LESS THAN ONE HALF
MILE IN A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF DENSE FOG WILL REMAIN POSSIBLE THROUGH THE EARLY MORNING
HOURS FRIDAY.

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY THROUGH TUESDAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE
ACROSS LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65 SUNDAY AND
MONDAY...BEFORE SPREADING ACROSS MOST AREAS BY TUESDAY. A FEW STRONG
THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK. LOCALLY HEAVY RAINS
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED.

GMZ630>635-650-655-670-675-081215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
606 AM CST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE
MARINE AREA THIS MORNING. A FEW STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS IN EXCESS OF 35 KNOTS...FREQUENT LIGHTNING STRIKES...AND
POSSIBLY A FEW WATERSPOUTS.

A STRONG EAST TO SOUTHEAST WIND FLOW WILL BRING HAZARDOUS CONDITIONS
FOR SMALL CRAFT THROUGH THIS AFTERNOON. A SMALL CRAFT ADVISORY IS IN
EFFECT UNTIL 3 PM CST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS OVER THE MARINE AREA MAY LEAD TO HAZARDOUS CONDITIONS
FOR SMALL CRAFT THIS WEEKEND.

In the hours before

Special weather statement, Feb 7, 7:51 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
751 AM CST THU FEB 7 2013

ALZ062-064-071445-
UPPER BALDWIN AL-LOWER BALDWIN AL-
751 AM CST THU FEB 7 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN COUNTY
IN SOUTHWEST ALABAMA...THROUGH 845 AM CST...

AT 748 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SPANISH FORT TO 15 MILES SOUTH OF POINT CLEAR...AND MOVING EAST AT
35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ORANGE BEACH...       GULF SHORES...        SUMMERDALE...
  STAPLETON...          SPANISH FORT...       SILVERHILL...
  ROBERTSDALE...        POINT CLEAR...        MAGNOLIA SPRINGS...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 30 AND 58.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Feb 7, 8:29 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
829 AM CST THU FEB 7 2013

ALZ064-FLZ002-004-071545-
COASTAL ESCAMBIA FL-SANTA ROSA FL-LOWER BALDWIN AL-
829 AM CST THU FEB 7 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BALDWIN
COUNTY IN SOUTHWEST ALABAMA...WESTERN SANTA ROSA AND SOUTHERN
ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 945 AM CST...

AT 825 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHEAST OF ROBERTSDALE TO 4 MILES EAST
OF FOLEY TO 4 MILES NORTH OF GULF SHORES...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PERDIDO BEACH...      ORANGE BEACH...       GULF SHORES...
  GONZALEZ...           ENSLEY...             BELLVIEW...
  LILLIAN...            FOLEY...              ELBERTA...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 10.
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 49 AND
66.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 7:19 AM CSTSevere Thunderstorm WarningMOBEscambia56 min
Feb 7, 7:41 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa64 min
Feb 7, 8:03 AM CSTAreal Flood AdvisoryMOBEscambia117 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.